Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BMSA > Volume 4

Bulletin of Mathematical Sciences and Applications

Volume 4
See as eBook
The product has been placed in your shopping Cart.
P. 1

On J*-Class of П*-Regular Semigroups

Authors: Xiao Qiang Luo

Citation: X. Q. Luo "On J*-Class of П*-Regular Semigroups", Bulletin of Mathematical Sciences and Applications, Vol. 4, pp. 1-5, 2013

P. 6

About some Transcendental Numbers

Authors: Jamel Ghanouchi

Citation: J. Ghanouchi "About some Transcendental Numbers", Bulletin of Mathematical Sciences and Applications, Vol. 4, pp. 6-8, 2013

P. 9

The Real Primes and the Riemann Hypothesis

Authors:

Citation: "The Real Primes and the Riemann Hypothesis", Bulletin of Mathematical Sciences and Applications, Vol. 4, pp. 9-9, 2013

P. 10

An Elementary Identity with Cotangent Hyperbolic Function

Authors: Raja Rama Gandhi, Edigles Guedes

Citation: R. R. Gandhi and E. Guedes, "An Elementary Identity with Cotangent Hyperbolic Function", Bulletin of Mathematical Sciences and Applications, Vol. 4, pp. 10-11, 2013

P. 12

Decomposition in Finite Series for Dedekind Sum and some Hardy Sums by Trigonometric Functions

Authors: Raja Rama Gandhi, Edigles Guedes

Citation: R. R. Gandhi and E. Guedes, "Decomposition in Finite Series for Dedekind Sum and some Hardy Sums by Trigonometric Functions", Bulletin of Mathematical Sciences and Applications, Vol. 4, pp. 12-15, 2013

P. 16

On Andrica’s Conjecture, Cramér’s Conjecture, Gaps between Primes and Jacobi Theta Functions I

Authors: Raja Rama Gandhi, Edigles Guedes

Citation: R. R. Gandhi and E. Guedes, "On Andrica’s Conjecture, Cramér’s Conjecture, Gaps between Primes and Jacobi Theta Functions I", Bulletin of Mathematical Sciences and Applications, Vol. 4, pp. 16-19, 2013

P. 20

On Andrica’s Conjecture, Cramér’s Conjecture, Gaps between Primes and Jacobi Theta Functions II: A Simple Proof of Asymptotic for Andrica’s Conjecture

Authors:

Citation: "On Andrica’s Conjecture, Cramér’s Conjecture, Gaps between Primes and Jacobi Theta Functions II: A Simple Proof of Asymptotic for Andrica’s Conjecture", Bulletin of Mathematical Sciences and Applications, Vol. 4, pp. 20-21, 2013

P. 22

On the Representation of Integer Numbers by the Sum of Cube Roots

Authors: Raja Rama Gandhi, Edigles Guedes

Citation: R. R. Gandhi and E. Guedes, "On the Representation of Integer Numbers by the Sum of Cube Roots", Bulletin of Mathematical Sciences and Applications, Vol. 4, pp. 22-30, 2013

P. 31

On Andrica’s Conjecture, Cramér’s Conjecture, Gaps between Primes and Jacobi Theta Functions III: A Simple Proof for Andrica’s Conjecture

Authors:

Citation: "On Andrica’s Conjecture, Cramér’s Conjecture, Gaps between Primes and Jacobi Theta Functions III: A Simple Proof for Andrica’s Conjecture", Bulletin of Mathematical Sciences and Applications, Vol. 4, pp. 31-37, 2013

P. 38

On Andrica’s Conjecture, Cramér’s Conjecture, Gaps between Primes and Jacobi Theta Functions IV: A Simple Proof for Cramér’s Conjecture

Authors:

Citation: "On Andrica’s Conjecture, Cramér’s Conjecture, Gaps between Primes and Jacobi Theta Functions IV: A Simple Proof for Cramér’s Conjecture", Bulletin of Mathematical Sciences and Applications, Vol. 4, pp. 38-41, 2013